# SDR UIEA2016081800690

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,973 hours, 16,911 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Thermocouple
- Part number: 38760274
- Part serial: 022021900114
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU ECU SHOWS EGT NR 2 CIRCUIT FAULT.  REMOVED AND REPLACED EGT THERMOCOUPLE ON APU APROX. 3 O'CLOCK POSITION IAW AMM 49-71-01 OPS AND LEAK CHECKED GOOD.
